# SDR SWAA2020022041588

- Difficulty date: February 18, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,583 hours, 36,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION-----------------------------------------L/H EMERGENCY LIGHT LENS MISSING ABOVE SEATS 9.          / INSTALLED 9ABC EMER LIGHT LENS PER AMM 33-51-01
